Philippe G. LeFloch
Results

Journal Article
Asymptotic Structure of Cosmological Burgers Flows in One and Two Space Dimensions: A Numerical Study
Communications in Computational Physics, Vol. 29 (2021), Iss. 2 : pp. 472–509

Journal Article
A Finite Volume Method for the Relativistic Burgers Equation on a FLRW Background Spacetime
Communications in Computational Physics, Vol. 23 (2018), Iss. 2 : pp. 500–519

Journal Article
Schemes with Well-Controlled Dissipation. Hyperbolic Systems in Nonconservative Form
Communications in Computational Physics, Vol. 21 (2017), Iss. 4 : pp. 913–946

Journal Article
A Geometry-Preserving Finite Volume Method for Compressible Fluids on Schwarzschild Spacetime
Communications in Computational Physics, Vol. 15 (2014), Iss. 3 : pp. 827–852